# SDR UPS97824786

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L/W VERTICAL STIFFENER ON FWD SPAR AT NR 1 PYLON STUB WING I/B LWR ATTACH AREA IS CRACKED APPROX STA XS 520.168.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW SRM 51-1-20D.
